# SDR SIMA20141111008

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 27,231 hours, 23,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1018
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON APPROACH WHEN GEAR WAS SELECTED DOWN, NO INTRANSIT BOX WAS NOTED & TRUST RATING NEVER CHANGED FROM CRZ TO 1.  R & R LG ELECTRONICS UNIT IAW AMM 32-32-01.  PERFORMED OPERATIONAL CHECK OF LG IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.
